M. Abert, N. Bergeron, and E. L. Masson, Eigenfunctions and random waves in the Benjamini-Schramm limit, 2018.

R. Aurich and F. Steiner, Exact theory for the quantum eigenstates of the Hadamard-Gutzwiller model, Physica D, vol.48, issue.2-3, pp.445-470, 1991.

R. Aurich and F. Steiner, Statistical properties of highly excited quantum eigenstates of a strongly chaotic system, Physica D, vol.64, issue.1-3, pp.185-214, 1993.

V. G. Avakumovi?, Über die Eigenfunktionen auf geschlossenen Riemannschen Mannigfaltigkeiten, Math. Zeitschr, vol.65, pp.327-344, 1656.

M. V. Berry, Regular and irregular semiclassical wavefunctions, J. Phys. A, vol.10, issue.12, pp.2083-2091, 1977.

V. Blomer, E. Fouvry, P. Kowalski, D. Michel, W. Mili?evi? et al., The second moment theory of families of L-functions. Memoirs of the

A. Bondarenko and K. Seip, Large greatest common divisor sums and extreme values of the Riemann zeta function, Duke Math. J, vol.166, issue.9, pp.1685-1701, 2017.

F. Brumley and S. Marshall, Lower bounds for Maass forms on semisimple groups, Compos. Math
URL : https://hal.archives-ouvertes.fr/hal-01408447

X. Chen and C. D. Sogge, On integrals of eigenfunctions over geodesics, Proc. Am. Math. Soc, vol.143, issue.1, pp.151-161, 2015.

R. De-la-bretèche and G. Tenenbaum, Sommes de Gál et applications, Proc. London Math. Soc, vol.119, issue.3, pp.104-134, 2019.

S. Dyatlov and M. Zworski, Quantum ergodicity for restrictions to hypersurfaces, Nonlinearity, vol.26, issue.1, pp.35-52, 2013.

M. Eichler, Lectures on modular correspondences. Tata Institute of Fundamental Research, 1965.

D. W. Farmer, S. M. Gonek, and C. P. Hughes, The maximum size of L-functions, J. Reine Angew. Math, vol.609, pp.215-236, 2007.

D. Goldfeld, J. Hoffstein, and D. Lieman, Appendix: An effective zero-free region, Ann. Math, vol.140, issue.1, pp.177-181, 1994.

D. A. Hejhal and B. N. Rackner, On the topography of Maass waveforms for PSL(2,Z), Exp. Math, vol.1, issue.4, pp.275-305, 1992.

T. Hilberdink, An arithmetical mapping and applications to ?-results for the Riemann zeta function, Acta. Arith, vol.139, issue.4, pp.341-367, 2009.

L. Hörmander, The spectral function of an elliptic operator, Acta Math, vol.121, pp.193-218, 1968.

H. Iwaniec, Spectral methods of automorphic forms, Graduate Studies in Mathematics, vol.53, 2002.

H. Iwaniec and P. Sarnak, L ? norms of eigenfunctions on arithmetic surfaces, Ann. Math, vol.141, pp.301-320, 1995.

J. Kahane, Some random series of functions, volume 5 of Cambridge studies in advanced mathematics, 1985.

S. Marshall, Geodesic restrictions of arithmetic eigenfunctions, Duke Math. J, vol.165, issue.3, 2016.

D. Mili?evi?, Large values of eigenfunctions on arithmetic hyperbolic surfaces, Duke Math. J, vol.155, issue.2, pp.365-401, 2010.

D. Mili?evi?, Large values of eigenfunctions on arithmetic hyperbolic 3-manifolds, Geom. Funct. Anal, vol.21, issue.6, pp.1375-1418, 2011.

A. A. Popa, Central values of Rankin L-series over real quadratic fields, Compos. Math, vol.142, issue.4, pp.811-866, 2006.

M. Ratner, The central limit theorem for geodesic flows on n-dimensional manifolds of negative curvature, Isr. J. Math, vol.16, pp.181-197, 1973.

A. Reznikov, A uniform bound for geodesic periods of eigenfunctions on hyperbolic surfaces, Forum Math, vol.27, issue.3, pp.1569-1590, 2015.

Z. Rudnick and P. Sarnak, The behaviour of eigenstates of arithmetic hyperbolic manifolds, Commun. Math. Phys, vol.161, pp.195-213, 1994.

R. Salem and A. Zygmund, Some properties of trigonometric series whose terms have random signs, Acta Math, vol.91, pp.245-301, 1954.

J. W. Sands, Generalization of a theorem of Siegel, Acta Arith, vol.58, issue.1, pp.47-56, 1991.

P. Sarnak, Arithmetic quantum chaos, The Schur lectures, vol.8, 1995.

P. Sarnak, Reciprocal geodesics. Clay Math. Proc, vol.7, pp.217-237, 2007.

.. G. Ya and . Sinai, The central limit theorem for geodesic flows on manifolds of constant negative curvature, Proc. USSR Acad. Sci, vol.133, issue.6, pp.1303-1306, 1960.

K. Soundararajan, Extreme values of zeta and L-functions, Math. Ann, vol.342, pp.467-486, 2008.

E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, 1993.

J. A. Toth and S. Zelditch, Quantum ergodic restriction theorems. I: interior hypersurfaces in domains with ergodic billiards, Ann. Henri Poincaré, vol.13, issue.4, pp.599-670, 2012.

J. A. Toth and S. Zelditch, Quantum ergodic restriction theorems: manifolds without boundary, Geom. Funct. Anal, vol.23, issue.2, pp.715-775, 2013.

M. Vignèras, Arithmétique des algèbres de quaternions, Number 800 in Lecture Notes in Mathematics, 1980.

J. Walspurger, Sur les valeurs de certaines fonctions l automorphes et leur centre de symétrie, Compos. Math, vol.54, pp.173-242, 1985.

M. Young, The quantum unique ergodicity conjecture for thin sets, Adv. Math, vol.286, pp.958-1016, 2016.

M. Young, Equidistribution of Eisenstein series on geodesic segments, Adv. Math, vol.340, pp.1166-1218, 2018.

S. Zelditch, Kuznecov sum formulae and Szeg? limit formulae on manifolds, Comm. Part. Differ. Equat, vol.17, issue.1-2, pp.221-260, 1992.

S. Zelditch, Quantum ergodicity and mixing of eigenfunctions, Encyclopedia of mathematical physics, pp.183-196, 2006.

S. Zhang, Gross-Zagier formula for GL 2, Asian J. Math, vol.5, issue.2, pp.183-290, 2001.